Reza Mokhtari
Reza Mokhtari
Associate Professor of Numerical Analysis, Isfahan University of Technology
Verified email at iut.ac.ir - Homepage
Title
Cited by
Cited by
Year
Solving the generalized regularized long wave equation on the basis of a reproducing kernel space
M Mohammadi, R Mokhtari
Journal of Computational and Applied Mathematics 235 (14), 4003-4014, 2011
1032011
Numerical solution of GRLW equation using Sinc-collocation method
R Mokhtari, M Mohammadi
Computer Physics Communications 181 (7), 1266-1274, 2010
812010
A fast hybrid particle swarm optimization algorithm for flow shop sequence dependent group scheduling problem
D Hajinejad, N Salmasi, R Mokhtari
Scientia Iranica 18 (3), 759-764, 2011
562011
Variational iteration method for solving nonlinear differential-difference equations
R Mokhtari
International Journal of Nonlinear Sciences and Numerical Simulation 9 (1 …, 2008
532008
Some error estimates for solving Volterra integral equations by using the reproducing kernel method
R Ketabchi, R Mokhtari, E Babolian
Journal of Computational and Applied Mathematics 273 (1), 245-250, 2015
522015
Using direct method for solving variational problems via triangular orthogonal functions
E Babolian, R Mokhtari, M Salmani
Applied mathematics and computation 191 (1), 206-217, 2007
422007
A Galerkin-reproducing kernel method: Application to the 2D nonlinear coupled Burgers' equations
M Mohammadi, R Mokhtari, H Panahipour
Engineering Analysis with Boundary Elements 37 (12), 1642-1652, 2013
342013
Application of the generalized differential quadrature method in solving Burgers' equations
R Mokhtari, AS Toodar, NG Chegini
Communications in Theoretical Physics 56 (6), 1009, 2011
312011
Numerical solution of the regularized long wave equation using nonpolynomial splines
NG Chegini, A Salaripanah, R Mokhtari, D Isvand
Nonlinear Dynamics 69 (1), 459-471, 2012
292012
A reproducing kernel method for solving a class of nonlinear systems of PDEs
M Mohammadi, R Mokhtari
Mathematical Modelling and Analysis 19 (2), 180-198, 2014
282014
Exact solutions of the Harry-Dym equation
R Mokhtari
Communication in Theoretical Physics 55, 204-208, 2011
282011
Computational and experimental investigation of moisture transport of spacer fabrics.
S Borhani, S Seirafianpour, SAH Ravandi, M Sheikhzadeh, R Mokhtari
Journal of Engineered Fabrics & Fibers (JEFF) 5 (3), 2010
272010
A meshless method for solving the 2D Brusselator reaction-diffusion system
M Mohammadi, R Mokhtari, R Schaback
CMES: Computer Modeling in Engineering & Sciences 101 (2), 113-138, 2014
212014
A meshless method for solving mKdV equation
R Mokhtari, M Mohseni
Computer Physics Communications 183 (6), 1259-1268, 2012
162012
Space-dependent source determination in a time-fractional diffusion equation using a local discontinuous Galerkin method
S Yeganeh, R Mokhtari, JS Hesthaven
BIT Numerical Mathematics 57 (3), 685–707, 2017
152017
A new compact finite difference method for solving the generalized long wave equation
R Akbari, R Mokhtari
Numerical Functional Analysis and Optimization 35 (2), 133-152, 2014
152014
Reproducing kernel method for solving nonlinear differential-difference equations
R Mokhtari, F Toutian Isfahani, M Mohammadi
Abstract and Applied Analysis 2012, 2012
152012
Solving an inverse problem for a parabolic equation with a nonlocal boundary condition in the reproducing kernel space
M Mohammadi, R Mokhtari, F Toutian Isfahani
Iranian Journal of Numerical Analysis and Optimization 4 (1), 57-76, 2014
122014
Numerical solution of RLW equation using integrated radial basis functions
R Mokhtari, ST Ziaratgahi
Applied and Computational Mathematics 10 (3), 428-448, 2011
122011
New exact solutions to a class of coupled nonlinear PDEs
R Mokhtari, M Mohammadi
International Journal of Nonlinear Sciences and Numerical Simulation 10 (6 …, 2009
122009
The system can't perform the operation now. Try again later.
Articles 1–20